Translator Disclaimer
Feb 2017 On some new results for non-decreasing sequences
Hüseyin Bor
Author Affiliations +
Tbilisi Math. J. 10(2): 57-64 (Feb 2017). DOI: 10.1515/tmj-2017-0025

Abstract

In this paper, a general theorem on absolute Riesz summability factors of infinite series is proved under weaker conditions. Also we have obtained some new and known results.

Citation

Download Citation

Hüseyin Bor. "On some new results for non-decreasing sequences." Tbilisi Math. J. 10 (2) 57 - 64, Feb 2017. https://doi.org/10.1515/tmj-2017-0025

Information

Received: 31 October 2016; Accepted: 15 December 2016; Published: Feb 2017
First available in Project Euclid: 26 May 2018

zbMATH: 1376.40007
MathSciNet: MR3627158
Digital Object Identifier: 10.1515/tmj-2017-0025

Subjects:
Primary: 26D15
Secondary: 40D15, 40F05, 40G99

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 2 • Feb 2017
Back to Top